# SDR FDKA200607155

- Difficulty date: July 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 11,538 hours, 10,840 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FDM 6162 FLL.  THE CREW ABORTED TAKEOFF WHEN F/O LOST MFD ON TAKEOFF ROLL.  MAINTENANCE RESET, OPS NORMAL.
